MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Event description: sales rep reported from the surgeon that after a presentation with a follow up question and said she had a patient she performed lap ovarian surgery on and used surgiflo 2994 with lap applicator and patient had significant post op pain and has been readmitted twice with otherwise normal work up.Surgeon wanted to know if there are reports of inflammatory or allergic type reactions to surgiflo.Rep provided product ifu and discussed known adverse events and disclosed that i would file this product complaint.Follow-up information: a response was received from the sales rep stating that no further information will be provided for this complaint.In addition no product is available to be returned for evaluation.

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg,
DA 
MDR Report Key18795606
Report Number3008478369-2024-00008
Device Sequence Number20618832
Product Code LMF
UDI-Device Identifier25712123000285
UDI-Public25712123000285
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2024
Patient Sequence Number1
Patient SexUnknown